MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 11G X 15MM OMNICURVE FRACTURE KIT; ARTHROSCOPE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 11G X 15MM OMNICURVE FRACTURE KIT; ARTHROSCOPE
Catalog Number 1032-115-000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the doctor advanced the omincurve into a patient with hard bone.After getting it into the proper position, he went to remove it and it became difficult but he was able to get the introducer out.When he examined it, he noted a 1cm piece of the peek sheath had come off and remained in the patient.It should be noted that the procedure was completed successfully without any patient impact, any medical intervention, a 3 minute surgical delay, and no adverse consequences.
 
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a root cause could not be determined for the event.
 
Event or Problem Description

Brand Name
11G X 15MM OMNICURVE FRACTURE KIT
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key19828180
Report Number3015967359-2024-01596
Device Sequence Number18313721
Product Code HRX
UDI-Device Identifier07613327554496
UDI-Public(01)07613327554496(17)250222(10)9681728
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K162062
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1032-115-000
Device Lot Number9681728
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown